# SDR SWAA2020111629890

- Difficulty date: October 19, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT NOSE SKIN CRACKED AT ACTUATOR RIB, OUTBOARD MIDDLE FASTENER (HFEC VERIFIED).  ACCOMPLISH REPAIR PER SRM 57-42-01-2R-8.
